# SDR DALA2025111808404

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 38,447 hours, 15,091 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY MOUNT FOOTING EXFOLIATED CORROSION. GALLEY SUPPORT REPLACED ON NR 186.
